# SDR SIMA20150801004

- Difficulty date: August 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,090 hours, 20,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: CC670341175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON THE FWD SIDE OF THE LT COCKPIT BULKHEAD ATTACHING TO THE FLOORBEAM AT FS 280.00 IS CRACKED, APPROX .500 INCHES, LOCATED BETWEEN LBL 18.00 & 27.00.  INSTALLED NEW ATTACH ANGLE ON FWD SIDE OF BULKHEAD AT FS 280.00, BETWEEN LBL 18.00 & 27.00 IAW SRM 51-42-06.
